Map Pin

JOIN THE MISSION:

Refer a friend or family member and earn $100 cash for every referral!

LEARN MORE

2 Convenient Locations

Heights: 4811 Hardware Dr. NE Ste C-2, Albuquerque, NM 87109
Westside: 5600 Coors Blvd NW Ste A-5, Albuquerque, NM 87120
 

We can help you hear better than you ever have before!

The OPN technology offers:

30% better speech understanding

20% less listening effort

20% more conversation retention

Learn More

Book your free test drive today!

 

Study Examines Connection Between Coronavirus and Tinnitus

Researchers are trying to study the link between COVID-19 and long term side effects, including tinnitus, or ringing in the ears.

Dr. Richard Tyler at University of Iowa Hospitals and Clinics said one of his patients with tinnitus experienced worsened conditions after contracting the virus.

In March, the International Journal of Audiology published a study that found nearly 15 percent of adults experienced tinnitus after getting COVID-19.

Dr. Tyler says patients have reported worsened tinnitus side effects after getting the COVID-19 vaccine, but this needs further study.

“At this point I think it’s important to listen and document different events and understand that it certainly could be caused in some situations by the vaccine,” Dr. Tyler said. “And it certainly could be caused by COVID-19.”

Tinnitus has also been reportedly linked to an increased risk of suicide.

For anyone having thoughts of self harm, help is always available. Seek the advice of a professional today.